# SDR HEEA063236

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver,Rt14
- Part number: 40008310103
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSCEIVER TRIPS CIRCUIT BREAKER AFTER WARM UP.
